Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 15, Issue 3, 1999
Metadata
 

On radial behaviour and balanced Bloch functions
Juan J. Donaire and Christian Pommerenke
pp. 429–449
Abstract | Full-Text PDF (278 KB) | Metadata

Absolute values of BMOA functions
Konstantin M. Dyakonov
pp. 451–473
Abstract | Full-Text PDF (249 KB) | Metadata

Maximal averages over flat radial hypersurfaces
Alex Iosevich
pp. 475–485
Abstract | Full-Text PDF (222 KB) | Metadata

Topological sectors for Ginzburg-Landau energies
Luís Almeida
pp. 487–545
Abstract | Full-Text PDF (461 KB) | Metadata

Controllability of analytic functions for a wave equation coupled with a beam
Brice Allibert and Sorin Micu
pp. 547–592
Abstract | Full-Text PDF (395 KB) | Metadata

A Lieb-Thirring bound for a magnetic Pauli Hamiltonian, II
Luca Bugliaro, Gian Michele Graf and Charles Fefferman
pp. 593–619
Abstract | Full-Text PDF (303 KB) | Metadata

On proximity relations for valuations dominating a two-dimensional regular local ring
José Juan Aparicio, Ángel Granja and Tomás Sánchez-Giralda
pp. 621–634
Abstract | Full-Text PDF (225 KB) | Metadata